# SDR UALA2013053103793

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 53,628 hours, 21,661 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door Latch
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MASK DROP, ROW 8 ABC DID NOT DROP.  ROW 8 ABC SEATS INOP NOT TO BE OCCUPIED O2 INOP.  O2 DOOR LATCH IS BAD.  HAVING TROUBLE IDENTIFYING PART.  COMPLIED WITH MEL. PERFORMED OPS CK OF MANUAL MASK RELEASE IAW AMM.  AC OK FOR SERVICE.
